# SDR FDEA201301180127

- Difficulty date: January 18, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 67,457 hours, 13,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: APB7158501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL FORWARD BULKHEAD LT VERTICAL TEE FITTING CRACKED.  TEE FITTING FABRICATED IAW DWG APB 7158 REVISION C.  TEE CHORD REMOVED AND REPLACED IAW SRM 51-31-01, REV 51.  REPAIR CLASSIFED AS MAJOR IAW GMM 6-2-100, REV 116.
